# SDR MASA2010120701392

- Difficulty date: December 4, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,552 hours, 14,357 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201WC
- Part serial: 248701
- Condition: Unserviceable
- Location: Cabin
- Part time: 6,045 hours, 4,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LIFE VEST BAG SEAL TORN.  MX R2 LIFE VEST.
